# SDR UPS02237936

- Difficulty date: March 19, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACKS ON COCKPIT LT F/N WINDOW POST AT POINT F (2 OFF).  F/N WINDOW POST REPAIRED IAW EO B727-5310-0012 & SMRO EO 2002-009-00 1.
